# SDR DXTA200500743

- Difficulty date: May 27, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 2,547 hours, 1,368 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Limit Switch
- Part number: 99144272
- Part serial: 1032
- Condition: Inoperative
- Location: Fuel Tank
- Part time: 2,547 hours, 1,368 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING A 52 MINUTE FLIGHT IN CRUISE, "WING TANK O'FULL R" AMBER CAS MESSAGE ILLUMINATED 3 DIFFERENT TIMES.  EACH TIME LOST APPROX 100-200 LBS OF FUEL.  REMOVED AND REPLACED FLOAT SWITCH IAW CE 750 MM 28-20-07.
